Translator Disclaimer
September 2019 The tail expansion of Gaussian multiplicative chaos and the Liouville reflection coefficient
Rémi Rhodes, Vincent Vargas
Ann. Probab. 47(5): 3082-3107 (September 2019). DOI: 10.1214/18-AOP1333

Abstract

In this short note we derive a precise tail expansion for Gaussian multiplicative chaos (GMC) associated to the 2d Gaussian Free Fiedl (GFF) on the unit disk with zero average on the unit circle (and variants). More specifically, we show that to first order the tail is a constant times an inverse power with an explicit value for the tail exponent as well as an explicit value for the constant in front of the inverse power; we also provide a second order bound for the tail expansion. The main interest of our work consists of two points. First, our derivation is based on a simple method, which we believe is universal in the sense that it can be generalized to all dimensions and to all log-correlated fields. Second, in the 2d case we consider, the value of the constant in front of the inverse power is (up to explicit terms) nothing but the Liouville reflection coefficient taken at a special value. The explicit computation of the constant was performed in the recent rigorous derivation with A. Kupiainen of the DOZZ formula (Kupiainen, Rhodes and Vargas (2017a, 2017b)); to our knowledge, it is the first time one derives rigorously an explicit value for such a constant in the tail expansion of a GMC measure. We have deliberately kept this paper short to emphasize the method so that it becomes an easily accessible toolbox for computing tails in GMC theory.

Citation

Download Citation

Rémi Rhodes. Vincent Vargas. "The tail expansion of Gaussian multiplicative chaos and the Liouville reflection coefficient." Ann. Probab. 47 (5) 3082 - 3107, September 2019. https://doi.org/10.1214/18-AOP1333

Information

Received: 1 December 2017; Revised: 1 December 2018; Published: September 2019
First available in Project Euclid: 22 October 2019

zbMATH: 07145311
MathSciNet: MR4021245
Digital Object Identifier: 10.1214/18-AOP1333

Subjects:
Primary: 60G57

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • September 2019
Back to Top